Second Hukuhara derivative and cosine family of linear set-valued functions
Abstract
Let K be a closed convex cone with nonempty interior in a real Banach space and let cc(K) denote the family of all nonempty convex compact subsets of K. If {F_t : t ≥ 0} is a regular cosine family of continuous linear set-valued functions F_t : K → cc(K), x ∈ F_t(x) for t ≥ 0, x ∈ K and F_t ◦ F_s = F_s ◦ F_t for s, t ≥ 0, then D²F_t(x) = F_t(H(x)) for x ∈ K and t ≥ 0, where D²F_t(x) denotes the second Hukuhara derivative of F_t(x) with respect to t and H(x) is the second Hukuhara derivative of this multifunction at t = 0.
References
Ch. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Mathematics 580, Springer-Verlag, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Hukuhara, Intégration des applications mesurables dont la valeur est un compact convexe, Funkcial. Ekvac. 10 (1967), 205–223.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities, Państwowe Wydawnictwo Naukowe and Uniwersytet Śląski, Warszawa–Kraków–Katowice, 1985.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Nikodem, K-convex and K-concave set-valued functions, Zeszyty Naukowe Politechniki Łódzkiej, Matematyka 559, Rozprawy Naukowe 144, 1989.
##plugins.generic.googleScholarLinks.settings.viewInGS##
K. Nikodem, On Jensen’s functional equation for set-valued functions, Rad. Mat. 3 (1987), 23-33.
##plugins.generic.googleScholarLinks.settings.viewInGS##
M. Piszczek, Integral representations of convex and concave set-valued functions, Demonstratio Math. 35 (2002), 727-742.
##plugins.generic.googleScholarLinks.settings.viewInGS##
H. Rådström, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165–169.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Smajdor, Hukuhara’s derivative and concave iteration semigroups of linear set-valued functions, J. Appl. Anal. 8 (2002), 297–305.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Smajdor, Increasing iteration semigroup of Jensen set-valued functions, Aequationes Math. 56 (1998), 131-142.
##plugins.generic.googleScholarLinks.settings.viewInGS##
A. Smajdor, On regular multivalued cosine families, Ann. Math. Sil. 13 (1999), 271-280.
##plugins.generic.googleScholarLinks.settings.viewInGS##